MathSciNet Relay Station
MathSciNet bibliographic data
MR907945 (88j:11074) 11R29 (11G05 11R11 11Y40)
Quer, Jordi Corps quadratiques de $3$-rang $6$ et courbes elliptiques de rang $12$. (French) [Quadratic fields with $3$-rank $6$ and elliptic curves with rank $12$] C. R. Acad. Sci. Paris Sér. I Math. 305 (1987), no. 6, 215–218.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement